# SDR USAA920070807

- Difficulty date: September 2, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 58,929 hours, 40,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTL - MAJOR REPAIR - NR 4214778 - CRACKED FUSELAGE SKIN, BS 520, S10L.  REPAIRED FUSELAGE SKIN, BS 520, S10L IAW B737-300 SRM 53-00-01 REPAIR 31.
